# SDR IPXA09M57103

- Difficulty date: July 29, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 63,354 hours, 9,017 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: NGA608097
- Part serial: 48474
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C FOUND BULK CARGO DOOR LOWER AFT CORNER BROKEN (CRACKED).  STOP DRILLED L ANGLE ON BULK CARGO DOOR LOWER AFT CORNER.  FABRICATED A ND INSTALLED REPAIR DOUBLER REF EO MD11-5230-34644-A AND EA 011-5230- 01-A1966.
